# SDR 2012FA0000538

- Difficulty date: August 3, 2012
- Submitted: August 3, 2012
- Operation: General aviation
- Aircraft: N424QS
- Make and model: Gulstm GIV
- Aircraft serial: 1324
- Aircraft time: 12,480 hours, 6,157 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 1159W407016
- Part serial: 1323R
- Condition: Corroded
- Location: Rt Wing
- Part time: 12,480 hours, 6,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET ATTACH HOLES CORRODED, REFERENCE BP SE5809903 REV. C FOR REPAIR.
